MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR STRT PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR STRT PLT TIP
Catalog Number 321-25-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the tip of a reamer broke off while reaming the glenoid on this male patient.The tip was easily retrieved, and an x ray was taken to prove no parts were left in the patient.No harm was done to the patient and it added no time to the operation.The device will return for evaluation.There was no delay in the procedure.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) based on capa2017-12 and capa2019-48, the broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip feature.(h7) recall (h9) if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z-2663-2017, z-2664-2017, z-2665-2017, z-2666-2017, z-2668-2017, z-2668-2017.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR STRT PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11200791
Report Number1038671-2021-00013
Device Sequence Number14005905
Product Code LXH
UDI-Device Identifier10885862087614
UDI-Public10885862087614
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-25-01
Device Lot Number63355014
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;